# SDR HNAA200903010008A

- Difficulty date: March 2, 2009
- Submitted: March 4, 2009
- Operation: Air carrier
- Aircraft: N912HA
- Make and model: Dhav DHC8102
- Aircraft serial: 040
- Aircraft time: 58,917 hours, 66,544 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Pressure Switch
- Part number: 7G761
- Condition: Defective
- Location: Zone 300
- Part time: 58,917 hours, 66,544 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF RIGHT INBOARD TAIL DEICE BOOT DID NOT ILLUMINATE, LIGHT DOES TEST.  REMOVED AND REPLACED TAIL DEICE BOOT PRESS SWITCH.  GROUND RAN BOTH ENGINES, OPS CHECK GOOD.  OK FOR SERVICE.
